MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY CORE SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 07154003001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they encountered an issue with the cobas infinity software.The customer was manually validating a set of results associated with a first patient in the cobas infinity software.The results for this first patient appeared to have changed over to "validated" in the software and then the patient demographics updated to a second patient.When the patient demographics were updated, the associated test results should have been updated too, but the second patient's demographics were associated with the first patient's results.The user was using the "validate all" function within the main>work areas>patient reports screen of the software.The customer provided an example of one order id, (b)(6), which had a lactic acid result that was validated.The demographics updated and populated the order id of the next patient, (b)(6).Order id (b)(6) should have displayed a vancomycin result, however, the lactic acid result from id (b)(6) stayed on the screen and appeared linked with order id (b)(6).The user backed out of the work areas screen and went back in.When the user went back into the screen, the anticipated vancomycin result was then displayed for order id (b)(6).No questionable test results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
H3: na.
 
Additional Manufacturer Narrative
The customer reported that the issue occurred again on (b)(6) 2023.The user was validating results and she noticed that order id/patient id a's results displayed as expected under the demographic information.However, after validation, patient a's results stayed on the screen, even though patient b's demographic information and order id populated alongside the previous patient's results.During each occurrence of this issue, the user realized the results on the screen didn¿t match the patient demographics, so they backed out of the screen.No incorrect results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined there was an issue with the cobas infinity software which causes the cobas infinity to not correctly handle exceptions when loading a new order inside the validation screen of a work area.

Brand Name
COBAS INFINITY CORE SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16919303
Report Number1823260-2023-01610
Device Sequence Number20534435
Product Code JQP
UDI-Device Identifier04015630936007
UDI-Public04015630936007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07154003001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer05/30/2023
06/07/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/02/2023
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown